# SDR ABXA2024052095

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,408 hours, 24,813 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32143342
- Part serial: 388
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 71,057 hours, 18,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE  MASTER WARNING ILLUMINATED AT FL400 AND CABIN ALTITUDE WARNING EICAS DISPLAYED WITH SIREN , RAN QRH TO COMPLETION . CABIN ALT MODE SELECTOR IN AUTO 2. CREW DECLARED EMERGENCY PERFORMED EMERGENCY DECENT TO 10,000 AND FINISHED FLIGHT INTO CVG. AFTER LANDING MAINTENANCE GROUND AC AND TROUBLESHOT FINDING AIR DRIVEN PUMP SHUT OFF VALVE PARTIALLY OPEN WHEN OFF,AUTO,OR ON. REPLACE VALVE IAW 29-11-30 OPS CHECK GOOD,ALSO PERFORMED OPS  CHECKS ON LH AND RH PACKS BOTH OPERATING NORMALLY IAW B767 AMM 21-51-00 . AC RETURNED TO SERVICE .
